# SDR SWAA053339

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 41,417 hours, 36,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Component: Flap
- Component part number: 6546435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT WING T/E OUTBOARD AFT FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
